# SDR ASAA0580448

- Difficulty date: August 8, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 5956034505
- Condition: Corroded
- Location: Fs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CARGO TRACK-TO-FRAME TIE DOWN CLIP CORRODED.  REPLACED CLIP. (M)
